# SDR FDEA202003020469

- Difficulty date: February 28, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 82,969 hours, 17,306 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AJK7550700
- Condition: Cracked
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PDIS  599     29-02  3267     28FEB20  DWC  OPEN  U  LOGPAGES:3166387  DURING CRUISE COMPLETE LOSS OF NUMBER 2 HYDRO    REFER WRI 29-02 3262. NO.2 HYDRAULIC SUPPLY LINE PIPE FROM NO..2 RESERVOIR TO FIRE   SHUT OFF VALVE FRACTURED (HAIR LINE) AT FLANGE OF THE PIPE WHICH CONNECTS TO THE   RESERVOIR SUPPLY FITTING. THIS CAUSED IMMEDIATE LOSS OF NO.2 HYDRAULIC FLUID   QUANTITY. REMOVED AND REPLACED NO.2 ENG INLET SUPPLY PIPE REFER MD11 IPC 29-12-72-01 ITEM   330.   REPLACED L/H AND R/H ENGINE DRIVEN PUMPS. REMOVED AND REPLACED 4 HYDRAULIC   FILTERS. NO.2 HYDRAULIC   SYSTEM BLED AND RE-SERVICED. FUNCTIONAL TEST OF SYSTEM. ENGINE RUN CARRIED OUT   ON NO.2 ENGINE PER JRH.. L/H & R/H EDP'S CHECKED FOR OPERATION AND FUNCTIONALITY   ALL   TESTS PASSED
